# SDR DALA2020030501639

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 72,698 hours, 52,952 cycles
- Engine: Pwa JT8D219
- Engine time: 72,947 hours, 55,360 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 0980109006
- Part serial: 06850
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R START VALVE OPEN ANNUNCIATED IN FLIGHT. SDR REPORTED DUE TO EMERGENCY DECLARED ACCORDING TO MCC EVENT NOTIFICATION. RT VALVE ANNUN ON EOAP ON ARRIVAL. R/R RT ENG START VALVE PER MD88 AMM 80-10. R/R EOAP PER MD88 AMM 31-00, LEAK CK GOOD, RAN ENG, SYS OPERATING NORMAL. VALVE, STARTER, OFF 09-8010-9-0006 S/N 06850. (LP6960127)
